# SDR DALA2023080106228

- Difficulty date: July 28, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 69,438 hours, 22,740 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5813 SLIDE INDICATOR LIGHT INOPERATIVE OR DAMAGED / LOCATIONS:610. CORRECTIVE ACTION: NO DEFECTS NOTED OPS CHECKS NORMAL. (2889570)
